This Article 
   
 Share 
   
 Bibliographic References 
   
 Add to: 
 
Digg
Furl
Spurl
Blink
Simpy
Google
Del.icio.us
Y!MyWeb
 
 Search 
   
Multidimensional Linear Iterative Circuits?General Properties
October 1972 (vol. 21 no. 10)
pp. 1067-1073
D.D. Givone, Department of Electrical Engineering State University of New York
This paper fornulates a state-space model for linear iterative circuits having more than one spatial dimension. A new type of matrix operation is introduced that allows treatment of such models in a relatively straightforward manner. Finally, a form for the general response is developed in terms of this new matrix operation.
Index Terms:
General response formula, iterative circuits, linear, multidimensional, transition matrix.
Citation:
D.D. Givone, R.P. Roesser, "Multidimensional Linear Iterative Circuits?General Properties," IEEE Transactions on Computers, vol. 21, no. 10, pp. 1067-1073, Oct. 1972, doi:10.1109/T-C.1972.223453
Usage of this product signifies your acceptance of the Terms of Use.